Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
Vy Khoi Le "Nontrivial solutions of mountain pass type of quasilinear equations with slowly growing principal parts," Differential and Integral Equations, Differential Integral Equations 15(7), 839-862, (2002)